# SDR SWAA2020081708092

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 55,506 hours, 32,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND R AFT LIGHTING EMERENCY LIGHT CB POPPED ON PREFLIGHT / RESET RIGHT AFT LIGHTING EMERGENCY CHARGER & OPS CHECKED NORMAL PER AMM 33-51-00
